Alert archive / Illinois / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 25, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Mar 11, 2006, 8:25 PM CST for Christian County, Shelby County, Illinois. It was in force for 65 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 11, 2006, 8:25 PM CST (02:25 UTC)
- Expired
- Mar 11, 2006, 9:30 PM CST
- In force
- 65 min
- Issued by
- NWS Lincoln, IL
- Area
- Counties, with a storm outline in the text
Counties Christian County, IL, Shelby County, IL
The radar
The Lincoln radar (KILX), 93 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 11, 8:56 PM CST | HAIL 0.75 | 2 E Shelbyville, IL | HAIL COVERING THE GROUND. REPORTED BY ISP. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 11, 2:22 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 2.4 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 789 J/kg
- Mixed-layer CIN
- -64 J/kg
- Mixed-layer LCL
- 708 m above ground
- 0-6 km bulk shear
- 57 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 201 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 1.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KILX 120225
SVRILX
ILC021-173-120330-
/O.NEW.KILX.SV.W.0025.060312T0225Z-060312T0330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
825 PM CST SAT MAR 11 2006
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS.
SOUTHERN SHELBY COUNTY IN CENTRAL ILLINOIS.
* UNTIL 930 PM CST
* AT 822 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS
STORM WAS LOCATED 6 MILES WEST OF OCONEE...OR ABOUT NEAR NOKOMIS...
AND WAS MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
PANA...
TOWER HILL...
LAKEWOOD...
SHELBYVILLE...
WINDSOR...
OTHER LOCATIONS IN THE WARNING INCLUDE...STRASBURG AND CLARKSBURG.
A TORNADO WATCH IS ALSO IN EFFECT FOR THE WARNED AREA. REMEMBER...
SEVERE THUNDERSTORMS MAY PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3934 8929 3919 8928 3932 8847 3951 8868
3941 8906
$$
SHIMON3 follow-up statements
000
WWUS53 KILX 120242
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
842 PM CST SAT MAR 11 2006
ILC021-120252-
/O.CAN.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
CHRISTIAN-
842 PM CST SAT MAR 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR CHRISTIAN COUNTY HAS BEEN
CANCELLED...
AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN CANCELLED.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
3941 8901
$$
ILC173-120330-
/O.CON.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
842 PM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR CENTRAL SHELBY COUNTY...
AT 838 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED 6 MILES SOUTHWEST OF LAKEWOOD...OR ABOUT 13
MILES SOUTHWEST OF SHELBYVILLE...MOVING EAST AT 45 MPH.
PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
SHELBYVILLE.
WINDSOR.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
3941 8901
$$
BAK000
WWUS53 KILX 120310
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
910 PM CST SAT MAR 11 2006
ILC173-120330-
/O.CON.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
910 PM CST SAT MAR 11 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CST
FOR CENTRAL SHELBY COUNTY...
AT 906 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
THIS STORM WAS LOCATED NEAR WINDSOR...OR ABOUT 7 MILES EAST OF
SHELBYVILLE...MOVING EAST AT 40 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING...BUT STAY AWAY FROM WINDOWS.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
3941 8901
$$
BAK000
WWUS53 KILX 120329
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
929 PM CST SAT MAR 11 2006
ILC173-120339-
/O.EXP.KILX.SV.W.0025.000000T0000Z-060312T0330Z/
SHELBY-
929 PM CST SAT MAR 11 2006
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL SHELBY COUNTY EXPIRES
AT 930 PM CST...
AT 923 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD MOVED OUT OF THE
AREA...THUS THE WARNING HAS BEEN ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 10 PM. REMAIN ALERT TO THE
POSSIBILITY OF MORE SEVERE WEATHER.
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.
LAT...LON 3934 8902 3928 8906 3932 8847 3951 8868
3941 8901
$$
BAKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 11, 3:29 PM CST, 4 hours 56 minutes earlier.
Area forecast discussion, Mar 11, 3:29 PM CST, 4 hours 56 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 329 PM CST SAT MAR 11 2006 .DISCUSSION... HIGH PRESSURE RIDGE SLIPPING OFF TO THE EAST. LOW PRESSURE SYSTEM MOVING OUT OF THE CENTRAL PLAINS AS SHORT WAVE RIDES UP SWRLY FLOW...BRINGING EARLY MORNING SHOWERS AND THUNDERSTORMS TO THE MID MISS AND OHIO RIVER VALLEYS. A PSEUDO WARM FRONT IS DRAPED ACROSS SRN MO AND THRU THE OHIO RIVER VALLEY...PSEUDO ONLY BECAUSE THERE IS NO REAL STRONG TEMP GRADIENT AT THE SFC...BUT A PRETTY DISTINCT SHIFT IN THE MOISTURE. THUNDERSTORMS IN SRN MO ARE ELEVATED ALONG SAID FRONTAL BOUNDARY THIS MORNING. MODEL DIFFERENCES FOR THIS ROUND WERE MAINLY IN THE SPEED OF DIFFERENT SYSTEMS. TOOK THE MIDDLE ROAD WHICH LINED UP NICELY WITH THE GFS...WHICH SEEMS TO HAVE BEEN ONE OF THE MORE STEADY OF CHOICES OF LATE. MAIN ISSUES OF THE FORECAST ARE CONVECTION THIS MORNING AND TONIGHT...TOMORROW AFTERNOON AND EVENING...AND ANOTHER BLIP OF ENERGY MIDWEEK. SHORT TERM...TODAY THROUGH SUNDAY NIGHT... MOISTURE SURGING NORTH AHEAD OF APPROACHING SYSTEM. LLJ INCREASING IN INTENSITY THROUGH THE EARLY MORNING...SUSTAINING CONVECTION. ACTIVITY SHIFTING TO THE NE AS WAVE PUSHED THROUGH. MOIST AIR AT SFC WITH STEEP MID LEVEL LAPSE RATES WILL LEND ITSELF TO SOME GOOD INSTABILITY IN THE SRN PLAINS AND MID MISS RIVER VALLEY. CHANCES FOR SEVERE WEATHER IN ILX/S CWA INCREASE INTO THE EVENING HOURS AS THE LLJ REINTENSIFIES. UNDER SLIGHT RISK FROM SPC. LEVEL OF THREAT THIS EVENING WILL ALSO BE VERY DEPENDENT ON INTERACTIONS WITH OLD BOUNDARIES LAID DOWN BY STORMS THIS MORNING. MODEL SOUNDINGS SHOW PW VALUES FROM JUST UNDER AN INCH TO ABOUT 1.4 BY MIDNIGHT TONIGHT. LI/S FROM -2 TO -5 LATE THIS AFTERNOON...WITH CAPE VALUES GENERALLY JUST UNDER 1000J/KG. ACTUAL FRONT IS EXPECTED TO PASS THROUGH THE AREA IN THE OVERNIGHT HOURS...GETTING HUNG UP JUST TO THE SOUTH AS ANOTHER WAVE KICKS OUT OF THE PLAINS. RETURN FLOW COMES IN AHEAD OF THE NEXT SYSTEM BRINGING PLENTY OF MOISTURE AND WARM AIR...IN A HURRY. TOMORROW IS A SIMILAR STORY...IN THE WARM SECTOR AGAIN...BUT WITH SLIGHTLY HIGHER VALUES OF INSTABILITY FOUND IN THE MODEL SOUNDINGS. MAIN DIFFERENCE IS MORE MOISTURE/INSTABILITY...WAA IN THE LOW LEVELS...AND DIFLUENT FLOW ALOFT...AND PROXIMITY OF THE SFC LOW. SUPERCELL OUTBREAK POSSIBLE WITH LOW LEVEL WINDS PICKING UP AND INCREASING THE VERTICAL SHEAR PROFILE THROUGH THE AFTERNOON AND EVENING HOURS. SPC HAS ISSUED A RATHER LARGE AREA OF MODERATE RISK FOR DAY 2 IN THE MID MISS VALLEY...OHIO VALLEY...MO AND AR. WENT AHEAD AND MENTIONED SEVERE THUNDERSTORM WORDING IN THE GRIDS FOR THE OVERNIGHT HOURS SUNDAY. LONG TERM...MONDAY THROUGH FRIDAY... SHIFT SLIGHTLY IN THE AIRMASS FOR THE AREA. AFTER THE COLD FRONT MOVES THROUGH...PATTERN WILL FLATTEN OUT SOMEWHAT ALOFT...PUTTING US IN A MORE ZONAL FLOW. ONE WAVE RIPPLES THROUGH MIDWEEK...AND HAVE TWEAKED THE FORECAST TO REFLECT A CHANCE FOR RAIN...MOSTLY IN THE NRN CWA ON WEDNESDAY. TEMPERATURES WILL RETURN TO MORE NORMAL TEMPERATURES FOR EARLY MARCH NEXT WEEK. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && HJS
Hazardous weather outlook, Mar 11, 11:46 AM CST, 8 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1146 AM CST SAT MAR 11 2006 ILZ027>031-036>038-040>057-061>063-066>068-071>073-121200- KNOX-STARK-PEORIA-MARSHALL-WOODFORD-FULTON-TAZEWELL-MCLEAN- SCHUYLER-MASON-LOGAN-DE WITT-PIATT-CHAMPAIGN-VERMILION-CASS- MENARD-SCOTT-MORGAN-SANGAMON-CHRISTIAN-MACON-MOULTRIE-DOUGLAS- COLES-EDGAR-SHELBY-CUMBERLAND-CLARK-EFFINGHAM-JASPER-CRAWFORD- CLAY-RICHLAND-LAWRENCE- 1146 AM CST SAT MAR 11 2006 ...SEVERE WEATHER EXPECTED BY LATE THIS AFTERNOON INTO TONIGHT AND AGAIN LATE SUNDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT WARM MOIST AIR WILL ADVECT NORTHWARD INTO THE REGION THIS AFTERNOON AND INTERACT WITH AN APPROACHING COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA AFTER 300 PM...WHICH WILL EXTEND INTO THE LATE EVENING HOURS. THE GREATEST THREAT FROM THESE STORMS WILL BE LARGE HAIL AND DAMAGING WINDS. HOWEVER...AN ISOLATED TORNADO IS NOT OUT OF THE QUESTION. THE HIGHER PROBABILITY FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES EXTENDS ALONG AND SOUTH OF A JACKSONVILLE TO SPRINGFIELD TO SHELBYVILLE LINE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ANOTHER SIGNIFICANT THREAT FOR WIDESPREAD SEVERE WEATHER EXISTS LATER SUNDAY INTO SUNDAY NIGHT OVER PARTS OF CENTRAL...EAST CENTRAL AND SOUTHEAST ILLINOIS. A STRONG FRONTAL SYSTEM WILL MOVE INTO THE AREA ON SUNDAY AND COMBINE WITH CONTINUED WARM AND MOIST AIR TO PRODUCE A SECOND ROUND OF THUNDERSTORMS. THESE STORMS WILL MOVE INTO THE REGION LATE IN THE AFTERNOON AND CONTINUE INTO SUNDAY NIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE LARGE HAIL...DAMAGING WINDS...AND TORNADOES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON THROUGH THE EVENING HOURS. THE PRIMARY THREAT TIME WILL BE FROM 300 PM THIS AFTERNOON UNTIL 1100 PM THIS EVENING. SMITH
In the hours before
Local storm report, Mar 11, 7:09 PM CST, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
709 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0709 PM HAIL LINCOLN 40.15N 89.37W
03/11/2006 M1.00 INCH LOGAN IL TRAINED SPOTTER
AT FAIRGROUNDS AND IN TOWN.
&&
GEELHARTLocal storm report, Mar 11, 7:14 PM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
714 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM HAIL WATAGA 41.03N 90.28W
03/11/2006 M0.75 INCH KNOX IL CO-OP OBSERVER
&&
GEELHARTLocal storm report, Mar 11, 7:26 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
726 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM TSTM WND DMG 3 E NEW HOLLAND 40.18N 89.53W
03/11/2006 LOGAN IL EMERGENCY MNGR
SILO BLOWN OVER WEST OF SUGAR CREEK.
&&
GEELHARTLocal storm report, Mar 11, 8:02 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
802 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM HAIL SPRINGFIELD 39.78N 89.64W
03/11/2006 E0.75 INCH SANGAMON IL PUBLIC
REPORTED ON THE NORTHEAST SIDE OF SPRINGFIELD.
&&
GEELHARTLocal storm report, Mar 11, 8:13 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
813 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0733 PM HAIL LEXINGTON 40.64N 88.78W
03/11/2006 M0.75 INCH MCLEAN IL EMERGENCY MNGR
0755 PM HAIL LE ROY 40.34N 88.76W
03/11/2006 M0.75 INCH MCLEAN IL EMERGENCY MNGR
&&
GEELHARTLocal storm report, Mar 11, 8:22 PM CST, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
822 PM CST SAT MAR 11 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 3 N GREENVIEW 40.13N 89.74W
03/11/2006 MENARD IL LAW ENFORCEMENT
POWER LINES DOWN FROM NORTHWEST TO NORTHEAST OF
GREENVIEW. FROM SHERIFF.
&&
GEELHARTThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 11, 6:01 PM CST | Severe Thunderstorm Warning | ILX | Mason, Menard, Sangamon | 59 min |
| Mar 11, 6:27 PM CST | Severe Thunderstorm Warning | ILX | Morgan | 27 min |
| Mar 11, 6:29 PM CST | Tornado Warning | ILX | Logan, Menard | 20 min |
| Mar 11, 6:49 PM CST | Severe Thunderstorm Warning | ILX | Logan | 39 min |
| Mar 11, 6:58 PM CST | Severe Thunderstorm Warning | ILX | Sangamon | 44 min |
| Mar 11, 7:15 PM CST | Severe Thunderstorm Warning | ILX | DeWitt, McLean | 48 min |
| Mar 11, 8:39 PM CST | Severe Thunderstorm Warning | ILX | Moultrie | 23 min |
| Mar 11, 8:50 PM CST | Severe Thunderstorm Warning | ILX | Champaign, Douglas | 40 min |
| Mar 11, 9:21 PM CST | Severe Thunderstorm Warning | ILX | Coles, Moultrie | 36 min |
| Mar 12, 12:20 PM CST | Severe Thunderstorm Warning | ILX | Cass, Morgan, Scott | 40 min |
| Mar 12, 1:48 PM CST | Severe Thunderstorm Warning | ILX | Crawford, Jasper | 42 min |
| Mar 12, 2:52 PM CST | Severe Thunderstorm Warning | ILX | Knox | 37 min |
| Mar 12, 3:17 PM CST | Tornado Warning | ILX | Knox, Stark | 43 min |
| Mar 12, 3:47 PM CST | Severe Thunderstorm Warning | ILX | Marshall | 43 min |
| Mar 12, 3:59 PM CST | Tornado Warning | ILX | Marshall | 31 min |
| Mar 12, 4:24 PM CST | Severe Thunderstorm Warning | ILX | Peoria | 33 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.